MathSciNet Relay Station
MathSciNet bibliographic data
MR906643 62F10
Hosking, J. R. M.; Wallis, J. R. Parameter and quantile estimation for the generalized Pareto distribution. Technometrics 29 (1987), no. 3, 339–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement